# SDR DALA2015051103197

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOUBLER ON DORSAL FIN LOWER SECTION BS 1474, AT VERTICAL STABILIZER.  REMOVED DOUBLER.  FABRICATED AND INSTALLED NEW DOUBLER IAW SRM 51-30-02 AND DWG 5910242, REV BV.  LP 1941709.
